M. BREZIS, M.D.; J. MICHAELI, M.D.; R. HAMBURGER, M.D.
To the editor: Volpe and Soave (1) have reported visual hallucinations occurring in association with digitalis toxicity. We have recently observed a patient in whom digoxin intoxication was manifested on several occasions by nightmares.
A 71-year-old man was admitted because of decompensated cardiac failure. In 1975, coronary artery bypass surgery was done and the mitral valve replaced because of high left anterior descending artery obstruction and documentation of mitral stenosis at catheterization. Two years later a permanent pacemaker was inserted after an episode of syncope and atrioventricular block. The patient's congestive heart failure was treated with digoxin, 0.25 mg/d, in
Learn more about subscription options.
Register Now for a free account.
BREZIS M, MICHAELI J, HAMBURGER R. Nightmares From Digoxin. Ann Intern Med. 1980;93:639–640. doi: 10.7326/0003-4819-93-4-639_2
Download citation file:
Published: Ann Intern Med. 1980;93(4):639-640.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only